# SDR SIMA201034706

- Difficulty date: December 8, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 25,206 hours, 23,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524792003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUIND FRAME 64 RIGHT UPPER INBOARD FACE DAMAGED.  AIRCRAFT REMOVED FROM SERVICE.   COMPLETED REPAIR TO FRAME 64 IAW EO EM-53MR-1709.  AIRCRAFT RETURNED TO SERVICE.
